# SDR FDEA201003251008

- Difficulty date: March 25, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- Engine: Pwa JT8D15
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5079455
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR LOWER LIGHTNING HOLE INNER DOOR SKIN IS CRACKED.  ROUTED OUT DAMAGE ON L-1 DOOR INNER SKIN LIGHTNING HOLE DIM .1250"  IAW SRM 51-10-1 FABRICATED REPAIR DOUBLER OUT OF 2024 T3 .040"  PO 9009253 DIM 1" X 3.7500" IAW SRM 51-40-2, FIG 1.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2 AND 51-40-2, FIG 1 REV 102.
